Volume 6 Number 3 (Jul. 2016)
Home > Archive > 2016 > Volume 6 Number 3 (Jul. 2016) >
IJAPM 2016 Vol.6(3): 104-111 ISSN: 2010-362X
doi: 10.17706/ijapm.2016.6.3.104-111

Exponential Mean Square Stability of the BE Method for Linear Neutral Hybrid Stochastic Delay Differential Equations

Haiyan Yuan, Jihong Shen
Abstract—In this paper, the backward Euler (BE) method is introduced and analyzed for linear neutral hybrid stochastic delay differential equations. The exponential mean square stability of the BE method is considered for linear neutral hybrid stochastic delay differential equations. It is proved that, under the one-sided Lipschitz condition and the linear growth condition, for some positive stepsizes which depend on the Markovian switching, the BE method is exponential mean square stable. A numerical example is provided to illustrate the theoretical results.

Index Terms—Linear neutral hybrid stochastic delay differential equations, exponential mean square stability, BE method, Markovian switching.

Haiyan Yuan is with College of Automation, Harbin Engineering University, Harbin, China. She is also with Department of Mathematics, Heilongjiang Institute of Technology, Harbin, China (email: yhy82_47@163.com).
Jihong Shen is with Department of Mathematics, Heilongjiang Institute of Technology, Harbin, China.

Cite: Haiyan Yuan, Jihong Shen, "Exponential Mean Square Stability of the BE Method for Linear Neutral Hybrid Stochastic Delay Differential Equations," International Journal of Applied Physics and Mathematics vol. 6, no. 3, pp. 104-111, 2016.

General Information

ISSN: 2010-362X
Frequency: Bimonthly (2011-2014); Quarterly (Since 2015)
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Abstracting/ Indexing: Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Electronic Journals Library, Engineering & Technology Digital Library, Nanowerk Database, Google Scholar and ProQuest
E-mail: ijapm@iap.org
  • Mar 11, 2016 News!

    IJAPM Vol.5, No.3 has been indexed by EI (Inspec).   [Click]

  • Aug 10, 2017 News!

    The papers published in Vol 7, No 3 have all received dois from Crossref

  • Jul 21, 2017 News!

    Vol 7, No 3 has been published with online version     [Click]

  • Feb 22, 2017 News!

    The papers published in Vol.7, No.2 have all received dois from Crossref.

  • Feb 13, 2017 News!

    Vol.7, No.2 has been published with online version.   [Click]

  • Read more>>